Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 6, Pages 1055–1067 (Mi de737)  

This article is cited in 1 scientific paper (total in 1 paper)

Eigenvector theory and reducible $m$th order systems

H. D. Hoang

Hanoi University, Vietnam

Full text: PDF file (1206 kB)

Bibliographic databases:
UDC: 517.941.92
Received: 19.07.1967

Citation: H. D. Hoang, “Eigenvector theory and reducible $m$th order systems”, Differ. Uravn., 5:6 (1969), 1055–1067

Citation in format AMSBIB
\Bibitem{Hoa69}
\by H.~D.~Hoang
\paper Eigenvector theory and reducible $m$th order systems
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 6
\pages 1055--1067
\mathnet{http://mi.mathnet.ru/de737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247164}
\zmath{https://zbmath.org/?q=an:0169.41801}


Linking options:
  • http://mi.mathnet.ru/eng/de737
  • http://mi.mathnet.ru/eng/de/v5/i6/p1055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lasunsky, “Stability of characteristic vectors of one class of linear systems of differential equations”, Russian Math. (Iz. VUZ), 51:2 (2007), 8–14  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:61
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022